# SDR AUS20020270

- Difficulty date: March 21, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL504DM5
- Condition: Failed
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) PITCH TRIM ACTUATOR MOTOR FAILED.
